# SDR SIMA20220629002

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N760MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000294
- Aircraft time: 20,725 hours, 18,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 34002210
- Part serial: 007769
- Condition: Unserviceable
- Location: Aft Rh
- Part time: 20,571 hours, 18,207 cycles
- Component: Emergency Batte
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH EMERGENCY EXIT LIGHT INOP-C/A-FOUND AFT SERVICE DOOR EXIT IDENTIFIER LIGHT INOP. RAR AFT SERVICE DOOR EXIT IDENTIFIER LIGHT POWER SUPPLY IAW AMM 33-50-01. NO DEFECTS NOTED, OPC GOOD
